CSpace
Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation
Hong, Jialin; Ji, Lihai; Liu, Zhihui
2018
Source PublicationAPPLIED NUMERICAL MATHEMATICS
Volume127Pages:164
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33797
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Hong, Jialin,Ji, Lihai,Liu, Zhihui. Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation[J]. APPLIED NUMERICAL MATHEMATICS,2018,127:164.
APA Hong, Jialin,Ji, Lihai,&Liu, Zhihui.(2018).Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation.APPLIED NUMERICAL MATHEMATICS,127,164.
MLA Hong, Jialin,et al."Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation".APPLIED NUMERICAL MATHEMATICS 127(2018):164.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hong, Jialin]'s Articles
[Ji, Lihai]'s Articles
[Liu, Zhihui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hong, Jialin]'s Articles
[Ji, Lihai]'s Articles
[Liu, Zhihui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hong, Jialin]'s Articles
[Ji, Lihai]'s Articles
[Liu, Zhihui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.